# SDR DALA1220396818

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 370 Rbl 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED STA 370, RBL 53-63 MARKED NUMBER 23.  REMOVED CORRODED SUPPORT FOR REPLACEMENT PER DWG 141N5185.  REINSTALLED REPLACEMENT SUPPORT PER DWG 141N5185.
